Review of "M. Kutrib & A. Malcher, Finite turns and the regular closure of linear context-free languages, Discrete Appl. Math. 155 (2007) 2152-2164"

P.R.J. Asveld

Research output: Contribution to journalBook/Film/Article reviewAcademic

18 Downloads (Pure)
Original languageEnglish
Pages (from-to)7521-7522
Number of pages2
JournalMathematical reviews
VolumeMR2354759
Publication statusPublished - Jun 2008

Keywords

  • HMI-SLT: Speech and Language Technology

Cite this

@article{ebceb70707204831bfb2b1d1fc4ce9cd,
title = "Review of {"}M. Kutrib & A. Malcher, Finite turns and the regular closure of linear context-free languages, Discrete Appl. Math. 155 (2007) 2152-2164{"}",
keywords = "HMI-SLT: Speech and Language Technology",
author = "P.R.J. Asveld",
year = "2008",
month = "6",
language = "English",
volume = "MR2354759",
pages = "7521--7522",
journal = "Mathematical reviews",
issn = "0025-5629",
publisher = "American Mathematical Society",

}

Review of "M. Kutrib & A. Malcher, Finite turns and the regular closure of linear context-free languages, Discrete Appl. Math. 155 (2007) 2152-2164". / Asveld, P.R.J.

In: Mathematical reviews, Vol. MR2354759, 06.2008, p. 7521-7522.

Research output: Contribution to journalBook/Film/Article reviewAcademic

TY - JOUR

T1 - Review of "M. Kutrib & A. Malcher, Finite turns and the regular closure of linear context-free languages, Discrete Appl. Math. 155 (2007) 2152-2164"

AU - Asveld, P.R.J.

PY - 2008/6

Y1 - 2008/6

KW - HMI-SLT: Speech and Language Technology

M3 - Book/Film/Article review

VL - MR2354759

SP - 7521

EP - 7522

JO - Mathematical reviews

JF - Mathematical reviews

SN - 0025-5629

ER -